Polynômes de Joseph et représentation de Springer
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 23 (1990) no. 4, pp. 543-562.
@article{ASENS_1990_4_23_4_543_0,
     author = {Vergne, Mich\`ele},
     title = {Polyn\^omes de {Joseph} et repr\'esentation de {Springer}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {543--562},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 23},
     number = {4},
     year = {1990},
     doi = {10.24033/asens.1612},
     zbl = {0718.22009},
     mrnumber = {92c:17014},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.1612/}
}
TY  - JOUR
AU  - Vergne, Michèle
TI  - Polynômes de Joseph et représentation de Springer
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1990
DA  - 1990///
SP  - 543
EP  - 562
VL  - 4e s{\'e}rie, 23
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1612/
UR  - https://zbmath.org/?q=an%3A0718.22009
UR  - https://www.ams.org/mathscinet-getitem?mr=92c:17014
UR  - https://doi.org/10.24033/asens.1612
DO  - 10.24033/asens.1612
LA  - fr
ID  - ASENS_1990_4_23_4_543_0
ER  - 
%0 Journal Article
%A Vergne, Michèle
%T Polynômes de Joseph et représentation de Springer
%J Annales scientifiques de l'École Normale Supérieure
%D 1990
%P 543-562
%V 4e s{\'e}rie, 23
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1612
%R 10.24033/asens.1612
%G fr
%F ASENS_1990_4_23_4_543_0
Vergne, Michèle. Polynômes de Joseph et représentation de Springer. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 23 (1990) no. 4, pp. 543-562. doi : 10.24033/asens.1612. http://www.numdam.org/articles/10.24033/asens.1612/

[1] N. Berline et M. Vergne, The equivariant index and Kirillov character formula (Am. J. Math., vol. 107, 1985, p. 1159-1190). | MR | Zbl

[2] N. Berline, E. Getzler et M. Vergne, Heat kernels and Dirac operators, (à paraître).

[3] A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes des groupes de Lie compacts (Ann. Math., vol. 57, 1953, p. 115-207). | MR | Zbl

[4] W. Borho, J. L. Brylinski and R. Macpherson, Springer's Weyl group representations through characteristic classes of cone bundles, (Math. Ann., vol. 278, 1987, p. 273-289). | MR | Zbl

[5] H. Cartan, La transgression dans un groupe de Lie et dans un espace fibré principal. Dans "Colloque de Topologie" (C.B.R.M., Bruxelles, 1950, p. 57-71). | MR | Zbl

[6] M. Duflo et M. Vergne, Cohomologie équivariante et méthode des orbites (à paraître, “The orbit Method in Representation theory” Progress in Mathematics, Birkhaüser-Boston).

[7] V. Ginsburg, Intégrales sur les orbites nilpotentes et représentations de groupes de Weyl (C.R. Acad. Sci., Paris, vol. 296, 1983, p. 249-252). | MR | Zbl

[8] V. Ginsburg, g-modules, Springer's representations and bivariant Chern classes (Adv. Math., vol. 59, 1986, p. 1-48. | MR | Zbl

[9] R. Hotta, On Joseph's construction of Weyl group representations (Tohoku Math. J., vol. 36, 1984, p. 49-74). | MR | Zbl

[10] M. Kashiwara et T. Monteiro-Fernandes, Involutivité des variétés microcaractéristiques (Bull. Soc. Math. France, vol. 114, 1986, p. 393-402). | Numdam | MR | Zbl

[11] R. Hotta et M. Kashiwara, The invariant holonomic system on a semisimple Lie algebra (Inventiones Mathematicae, vol. 75, 1984, p. 327-358). | MR | Zbl

[12] A. Joseph, On the variety of a highest weight module (J. Alg., vol. 88, 1984, p. 238-278). | MR | Zbl

[13] A. Joseph, On the characteristic polynomials of orbital varieties (Ann. Scient. Ec. Norm. Sup. (à paraître)). | Numdam | Zbl

[14] M. Kashiwara et T. Monteiro-Fernandes, Involutivité des variétés microcaractéristiques (Bull. Soc. Math., France, vol. 114, 1986, p. 393-402). | Numdam | MR | Zbl

[15] V. Mathai et D. Quillen, Superconnections, Thom classes and equivariant differential forms (Topology, vol. 25, 1986, p. 85-110). | MR | Zbl

[16] W. Rossmann, Invariant eigendistributions on a complex Lie algebra and homology classes on the conormal varieties I, II (preprint 1986), à paraître dans J. Funct. Anal.

[17] W. Rossmann, Equivariant multiplicities on complex varieties. Dans Orbites unipotentes et Représentations III. Astérisque, (à paraître). | Zbl

[18] N. Spaltenstein, On the fixed point set of a unipotent element on the variety of Borel subgroups (Topology, vol. 16, 1977, p. 203-204). | MR | Zbl

[19] T. A. Springer, Trigonometric sums, Green functions of finite groups and representations of Weyl group (Invent. Mathematicae, vol. 36, 1976, p. 173-207). | MR | Zbl

[20] T. A. Springer, A construction of representations of Weyl groups (Invent. Mathematicae, vol. 44, 1978, p. 279-293). | MR | Zbl

[21] R. Steinberg, Conjugacy classes in algebraic groups (Lect. Notes Math., vol. 366, (Springer-Verlag), 1974. | MR | Zbl

Cited by Sources: